I was diagnosed with it before my Lupus diagnosis and as soon as they got me onto Medrol, the carpal tunnel disappeared. I still have problems when I am in a flare, but nothing like before steroids.View Thread
Lupus can affect ALL parts of the body. Just because for most it is joints, dermatologic or kidneys don't just assume it can't be part of the lupus. I had I don't know how many procedures including gall bladder removal for elevated liver enzymes (for years) until after my lupus was diagnosed, which wasn't until I was in my 50's. Then my gastroenterologist insisted on a liver biopsy only to find I have autoimmune hepatitis. Now I see a liver specialist regularly and we have it under control. You must listen to you body and ask for help. Your doc sounds good, so be honest with him and they will see you through this. What you have is more common than you think-you just don't hear about it as often. Amy, you'll be in my prayers. You will get through this!View Thread
You aren't going crazy. The "fog" is definitely a lupus symptom, though I have friends with other autoimmune issues with the same fog. You should speak with your rheumatologist about this and I am sure there are things which can be done to help you out of the deep depression you also seem to have. You must be honest with your doctors and perhaps keeping a journal of the problems would help explain it to them more clearly. I have been blessed to not have a serious case of "fog" and although my SLE has never gone to remission, it is under control. I, too have other autoimmune issues and having more than one DX is very common among us. See someone soon about your issues. Talking about them is definitely a help. We here are here for you, but maybe there is a support group near you which would be another way to help yourself. You are not crazy!!!View Thread
I was diagnosed in 1997 after probably having Lupus since childhood (I was 54 at dx). Have lots of other problems also, but my opthomologist recently told me that I have rosacea on my eyelids. I do also have it on my face. My eyes look red also from dry eye problems for which I use Restasis. Don't know if that's any help-I also use Patanol, a prescription allergy eye drop when allergy season is high (like now for all the ragweed and dust in the air in the northeast). Wishing you good luck!View Thread
So glad to hear you have had no major problems with the infusion. I do wish I could take some of these new drugs, but with autoimmune hepatitis I can't do anything radical. So I am stuck with steroids every day, sulfasalazine, cell cept, neurontin, and bunches of others. The steroids cause so many other problems that it does get depressing, especially with the weight gain and sleep problems! Hope all continues to work out for you. I always look forward to,reading,your posts even if I don't post often myself.View Thread
Find another doctor! You need one who LISTENS to you! Lupus gives each person different symptoms and you doc needs to get to know you and your body. So I'm not kidding when I say find someone else.
Get as much rest as you can, listen to your body-it is the best thing you can do.
Good luck and hope you're feeling better soon. This is a great place to ask questions. We aren't docs, but we have been where you are.View Thread
I have had stomach issues and was recently been diagnosed with gastroparesis-a slow emptying stomach. I do also have GERD which causes other issues. Don't know if they are Lupus related. I do wish you luck.because I know colitis is miserable. Had it many years ago and still have to be careful not to overheat.
Hi! I have what is called "geographic tongue" which causes patches of the coating on the tongue to come off and cause soreness. I use a product called Glyoxide, which is available in most drugstores. You can use it either directly on the tongue or as a mouthwash. It definitely does help.
Good luck!View Thread